MathSciNet Relay Station
MathSciNet bibliographic data
MR2446437 28A80 (11K55 28A12 28A78 60G30)
Albeverio, Sergio; Koval, Vyacheslav; Pratsiovytyi, Mykola; Torbin, G. On classification of singular measures and fractal properties of quasi-self-affine measures in ${\bf R}^2$. Random Oper. Stoch. Equ. 16 (2008), no. 2, 181–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement